English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Deformation theory of representations of prop(erad)s II

Merkulov, S., & Vallette, B. (2009). Deformation theory of representations of prop(erad)s II. Journal für die Reine und Angewandte Mathematik, 636, 123-174. doi:10.1515/CRELLE.2009.084.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-25C9-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-25CA-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Merkulov, Sergei1, Author              
Vallette, Bruno1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 441596
DOI: 10.1515/CRELLE.2009.084
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
  Alternative Title : J. Reine Angew. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 636 Sequence Number: - Start / End Page: 123 - 174 Identifier: -